Profile likelihood estimation of generalized half logistic distribution under progressively type-II censoring

Title
Profile likelihood estimation of generalized half logistic distribution under progressively type-II censoring
Author(s)
강석복김용구한송희[한송희]서정인[서정인]
Keywords
Generalized half logistic distribution; pro le likelihood estimation; progressively Type-II censoring
Issue Date
201105
Publisher
한국데이터정보과학회
Citation
한국데이터정보과학회지, v.22, no.3, pp.597 - 603
Abstract
The half logistic distribution has been used intensively in reliability and survival analysis especially when the data is censored. In this paper, we provide pro le likelihood estimation of the shape parameter and scale parameter in the generalized half logistic distribution based on progressively Type-II censored data. We also introduce approximate maximum pro le likelihood estimates for the scale parameter. As an illustration, we examine the validity of our estimation using real data and simulated data.
URI
http://hdl.handle.net/YU.REPOSITORY/25142
ISSN
1598-9402
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE